Missouri Journal of Mathematical Sciences

Problems

Full-text: Open access

Article information

Source
Missouri J. Math. Sci., Volume 22, Issue 1 (2010), 50-51.

Dates
First available in Project Euclid: 1 August 2011

Permanent link to this document
https://projecteuclid.org/euclid.mjms/1312232721

Digital Object Identifier
doi:10.35834/mjms/1312232721

Citation

Problems. Missouri J. Math. Sci. 22 (2010), no. 1, 50--51. doi:10.35834/mjms/1312232721. https://projecteuclid.org/euclid.mjms/1312232721


Export citation